# SDR ASOA201706064042

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 39,088 hours, 29,956 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0512F109
- Condition: Shorted
- Location: Cockpit
- Part time: 24,542 hours, 18,009 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT EICAS FAIL IN FLIGHT WITH ODOR OF BURNING ELECTRICAL. THE AIRCRAFT DIVERTED WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE DISPLAY UNIT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
